# SDR A6WA200260041

- Difficulty date: October 8, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- Engine: Lyc ALF502*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBOARD AND OUTBOARD TABS DENTED, RECEIVED CONCESSION.
